# SDR TSAA0723003

- Difficulty date: December 31, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N751AL
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30674
- Aircraft time: 9,682 hours, 2,409 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Part number: 9640452011
- Part serial: 02081
- Condition: Failed
- Location: Nr 2 Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 474 OGG-OAK - DURING CRUISE FLIGHT, THE CREW NOTED THE NR 2 HF RADIO WOULD NOT CHANNELLIZE.  THE CREW CONTINUED TO OAK WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HF RECEIVER TRANSMITTER PER MM 23-11-21.  THE NR 2 HF RADIO PASSED A GROUND OPERATIONAL CHECK.  MAINTENANCE ALSO FOUND THE NR 1 HF COUPLER FAULTING AND REMOVED AND REPLACED THE NR 1 COUPLER PER AMM 23-11-61.  THE NR 1 COUPLER PASSED A GROUND OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  BOTH HF RADIO SYSTEMS SUCCESSFULLY PASSED FLIGHT VERIFICATION CHECKS ON THE NEXT FLIGHT LEG.
